# SDR FDEA201004191240

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARB00312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP; OTBD HINGE LOCATION NR 7 SIDE LOAD FITTING MOUNTING SURFACE IS CORRODED.  REPAIRED IAW CMM 57-44-09.  VERIFIED LUG THICKNESS.  REMOVED   CORROSION. ETCHED SURFACE.  ROTO-PEENED SURFACE.  CAD PLATED SURFACE.  PRIMED  SURFACE.  MATERIAL ID FOR SHIM.  MACHINED SHIM.  PRIMED SHIM AND BONDED SHIM.
